# SDR AWXA9700615

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- System (JASC): 2910 · Hydraulic System, Main
- Part: Ptu
- Condition: Failed
- Location: Yellow Hyd Syst
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CREW AND PASSENGER REPORTED GRINDING SOUND OVERWING.  WHEN PILOT TURNED THE PTU OFF THE SOUND CEASED.  ALSO, REPORTED SMELL OF SMOKE BEFORE LANDING.  RAN ELECTRIC YELLOW PUMP ON GROUND.  HYDRAULIC PRESSURES INDICATE NORMAL.  NO SMELL OF SMOKE IN CABIN.
